# SDR ASAA2019041128964

- Difficulty date: April 11, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 11,784 hours, 3,938 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Connector
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE NACELLE HARNESS MW0312 CONNECTION AT HYD DEPRESS VALVE DAMAGED. HARNESS AND VALVE WILL REQUIRE REPLACEMENT. GROUNDED - YES. REMOVED AND REPLACED THE MW0312 HARNESS REF B737-900 AMM 71-51-03/401. ACTUATORS TEST AND EEC TEST PASSED. REPLACED THE ENGINE-DRIVEN HYDRAULIC PUMP DEPRESSURIZATION SOLENOID PER AMM 29-11-400-805-001.
